# SDR EIA2001140

- Difficulty date: March 12, 2001
- Submitted: May 2, 2001
- Operation: Air carrier
- Aircraft: N471EV
- Make and model: Boeing 747273C
- Aircraft serial: 20651
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HKG-HAECO - FOUND AT BS 2598 LEFT SUPPORT FRAME FOUND 3 FASTENER HOLES CRACKED BETWEEN STRINGER 11L-12L, LBL 35-40, WL 315-320.  OVERSIZED CRACKED HOLES, NDT INSPECTED, AND INSTALLED FREEZE PLUGS PER BOEING MSG EVR-HKG-01-00047H/00037F/00026F/00027H, BSB 53A2427, AND RS R-53-83-34629.  (M)
